Alert archive / Texas / Tornado Warnings in 2017
Tornado Warning 23, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 19, 2017, 1:17 PM CDT for Jones County, Taylor County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2017, 1:17 PM CDT (18:17 UTC)
- Expired
- May 19, 2017, 1:45 PM CDT
- In force
- 28 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
Counties Jones County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 55 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 12:26 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.3 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1189 J/kg
- Mixed-layer CIN
- -285 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
925
WFUS54 KSJT 191817
TORSJT
TXC253-441-191845-
/O.NEW.KSJT.TO.W.0023.170519T1817Z-170519T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
117 PM CDT FRI MAY 19 2017
The National Weather Service in San Angelo has issued a
* Tornado Warning for...
Southeastern Jones County in west central Texas...
Northeastern Taylor County in west central Texas...
* Until 145 PM CDT
* At 116 PM CDT, a confirmed tornado was located south of Dyess Air
Force base , or 9 miles southwest of Abilene, moving northeast at
35 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Tye around 125 PM CDT.
Potosi around 130 PM CDT.
Other locations impacted by this tornadic thunderstorm include Impact
and Kirby Lake.
This includes Interstate 20 between Mile Markers 275 and 291.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3222 9985 3238 9999 3263 9973 3240 9963
TIME...MOT...LOC 1816Z 231DEG 31KT 3236 9985
TORNADO...OBSERVED
HAIL...1.00IN
$$
JW1 follow-up statement
770
WWUS54 KSJT 191831
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
131 PM CDT FRI MAY 19 2017
TXC253-441-191845-
/O.CON.KSJT.TO.W.0023.000000T0000Z-170519T1845Z/
Jones TX-Taylor TX-
131 PM CDT FRI MAY 19 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
SOUTHEASTERN JONES AND NORTHEASTERN TAYLOR COUNTIES...
At 131 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Abilene, moving northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Weather spotters reported a funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Jones and northeastern Taylor Counties, including the
following locations: Impact and Kirby Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3227 9982 3240 9996 3263 9973 3240 9963
TIME...MOT...LOC 1831Z 231DEG 31KT 3244 9973
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
JWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 19, 9:06 AM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, May 19, 9:06 AM CDT, 4 hours 11 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 906 AM CDT Fri May 19 2017 .UPDATE... Zones have been updated to remove Severe Thunderstorm Watch 244. Showers and thunderstorms will continue over primarily the western Big Country through the morning hours. && .PREV DISCUSSION... /issued 616 AM CDT Fri May 19 2017/ AVIATION... /12Z TAFS/ Showers and thunderstorms will continue this morning, mainly affecting KABI And KSJT. Stratus will also result in MVFR ceilings at all sites, except KABI. VFR conditions will return to all sites by late morning or early afternoon. Winds will be from the south at 12 to 20 knots, with higher gusts, decreasing to 5 to 10 knots this evening. A cold front will move through the area Saturday morning, resulting in gusty north winds and another chance of showers and thunderstorms. PREV DISCUSSION... /issued 357 AM CDT Fri May 19 2017/ SHORT TERM... (Today and Tonight) Ongoing convection early this morning in the western Big Country has prompted Severe Thunderstorm Watch 244 that is valid through 9 AM. Currently, we have one severe thunderstorm in southwestern Nolan County with more severe convection moving in from the west. Primary concerns are large hail and damaging winds, although an isolated tornado or two cannot be ruled out, and one tornado warning has already been issued to the west of our area. PoPs for this morning reflect the current convection that is expected to persist into the morning hours past 12Z. Expect much of these thunderstorms to weaken and dissipate by late morning. Additional shower and thunderstorm activity is possible farther east and south this afternoon. Tonight a cold front will move south through the area, bringing a chance for showers and thunderstorms to much of the area. The best chances will be east of a Haskell, to Abilene, to Junction line. The southern extent of shower and thunderstorm chances depends on the speed of the front as it moves south. With convection expected to accompany the cold front, the effective front will likely move to the south a little faster than models indicate, thus have likely chances as far south as the I-10 corridor. Severe weather will be possible with these storms overnight, with large hail and damaging winds being the main hazards. Expect another warm day with highs in the mid to upper 80s, and muggy overnight lows in the upper 50s to mid 60s. LONG TERM... (Saturday through Thursday) On Saturday, a cold front will be south of the forecast area, with north winds of 10 to 15 mph. The best PoPs will be across the southern half of the forecast area, with rain chances slowly pushing south of the area Saturday night into Sunday morning. Cooler temperatures are forecast behind the front, with highs mainly in the mid to upper 70s. The cold front will sag farther south on Sunday, with the better rain chances shifting south of the forecast area. Slight chance/low end chance PoPs were continued for the southern half of the region. For the first part of next week, a large upper level trough will move across the Plains. Both the GFS and ECMWF indicate a disturbance moving across the region Sunday night into Monday, resulting in shower and thunderstorm development, especially across the southern half of the forecast area. A cold front will then move south through the region late Monday into Tuesday, resulting in another chance of showers and thunderstorms. Cooler temperatures are expected behind the front along with gusty north winds. Temperatures will be below normal for the first half of the week, with highs mainly in the upper 70s to lower 80s and overnight lows in the upper 50s to lower 60s. A slow warm up will ensue for latter part of the work week. && .PRELIMINARY POINT TEMPS/POPS... Abilene 84 58 76 56 / 50 60 20 20 San Angelo 88 62 78 59 / 50 50 30 40 Junction 86 66 79 61 / 40 60 60 60 Brownwood 84 63 76 57 / 40 60 40 40 Sweetwater 87 56 75 55 / 60 40 10 10 Ozona 88 62 79 59 / 50 50 40 50 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && 99/99
Hazardous weather outlook, May 19, 4:40 AM CDT, 8 hours 37 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 440 AM CDT Fri May 19 2017 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-200945- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 440 AM CDT Fri May 19 2017 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...Today and Tonight Thunderstorms will be possible today and tonight across much of West Central Texas. Some of these storms may become strong to severe, with large hail, damaging winds, isolated tornadoes, and dangerous lightning being the main hazards. In addition, locally heavy rainfall will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms will be possible across much of West Central Texas Saturday through Tuesday. The main hazards will be dangerous lightning and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight.
In the hours before
Local storm report, May 19, 11:06 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1106 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL THROCKMORTON 33.18N 99.18W
05/19/2017 E1.00 INCH THROCKMORTON TX LAW ENFORCEMENT
&&
EVENT NUMBER SJT1700092
WILEYSpecial weather statement, May 19, 11:29 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1129 AM CDT FRI MAY 19 2017
TXZ098-099-113-114-191715-
Haskell TX-Throckmorton TX-Shackelford TX-Jones TX-
1129 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...EASTERN JONES AND
NORTHWESTERN SHACKELFORD COUNTIES UNTIL 1215 PM CDT...
At 1129 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rochester to 6 miles southwest of Stamford
to 6 miles west of Hawley. Movement was northeast at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Haskell around 1135 AM CDT.
Avoca around 1140 AM CDT.
Weinert around 1145 AM CDT.
Stamford, Lake Stamford Marina and Paint Creek around 1155 AM CDT.
Lueders around 1200 PM CDT.
Irby around 1210 PM CDT.
Other locations impacted by these storms include Funston, Hodges, Big
Country Baptist Assembly, Truby, Stith and The Intersection Of US-
180 And Farm Road 600.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3281 9947 3252 9997 3282 9992 3330 9988
3340 9950 3340 9946
TIME...MOT...LOC 1629Z 233DEG 36KT 3325 9984 3287 9986 3258 9991
JWSpecial weather statement, May 19, 11:34 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1134 AM CDT FRI MAY 19 2017
TXZ064-191715-
Sterling TX-
1134 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STERLING COUNTY UNTIL
1215 PM CDT...
At 1134 AM CDT, Doppler radar was tracking a strong thunderstorm 16
miles southwest of Sterling City, moving northeast at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Sterling City around 1200 PM CDT.
Broome around 1210 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3199 10084 3170 10083 3170 10086 3166 10086
3157 10125 3163 10127 3179 10127
TIME...MOT...LOC 1634Z 244DEG 34KT 3170 10122
JWLocal storm report, May 19, 11:37 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1137 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 AM HAIL ELBERT 33.27N 98.99W
05/19/2017 E0.88 INCH THROCKMORTON TX PUBLIC
&&
EVENT NUMBER SJT1700093
WILEYSpecial weather statement, May 19, 12:46 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1246 PM CDT FRI MAY 19 2017
TXZ113-127-191830-
Jones TX-Taylor TX-
1246 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JONES AND NORTHERN
TAYLOR COUNTIES UNTIL 130 PM CDT...
At 1246 PM CDT, Doppler radar was tracking a strong thunderstorm near
View, or 17 miles southwest of Abilene, moving northeast at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
View around 1255 PM CDT.
Dyess AFB around 105 PM CDT.
Tye around 110 PM CDT.
Abilene around 130 PM CDT.
Other locations impacted by this storm include Hodges, Impact, Lake
Abilene, Camp Tonkawa and Kirby Lake.
This includes Interstate 20 between Mile Markers 271 and 286.
A tornado watch remains in effect until 800 PM CDT for west central
Texas.
LAT...LON 3240 9962 3240 9963 3219 9994 3230 10013
3261 9985
TIME...MOT...LOC 1746Z 215DEG 31KT 3232 9999
JWSpecial weather statement, May 19, 12:59 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1259 PM CDT FRI MAY 19 2017
TXZ064-065-191830-
Coke TX-Sterling TX-
1259 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COKE AND EAST
CENTRAL STERLING COUNTIES UNTIL 130 PM CDT...
At 1259 PM CDT, Doppler radar was tracking a strong thunderstorm
over Broome, or 11 miles southeast of Sterling City, moving east at
40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
This storm will remain over mainly rural areas of southwestern Coke
and east central Sterling Counties, including the following
locations: Us-87 Near The Coke-Tom Green County Line.
A tornado watch remains in effect until 800 PM CDT for west central
Texas.
LAT...LON 3191 10059 3177 10047 3169 10077 3170 10086
3167 10086 3166 10088 3172 10097
TIME...MOT...LOC 1759Z 252DEG 42KT 3174 10083
mkdThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:01 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman, Taylor | 44 min |
| May 18, 7:21 PM CDT | Tornado Warning | SJT | Brown | 39 min |
| May 18, 7:45 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 45 min |
| May 18, 7:59 PM CDT | Tornado Warning | SJT | Brown | 31 min |
| May 18, 8:15 PM CDT | Tornado Warning | SJT | Brown | 45 min |
| May 18, 8:20 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 40 min |
| May 18, 8:37 PM CDT | Tornado Warning | SJT | Brown | 38 min |
| May 18, 8:51 PM CDT | Flash Flood Warning | SJT | Brown, Callahan, Coleman | 5 hr |
| May 18, 9:11 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 34 min |
| May 18, 9:47 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 43 min |
| May 18, 9:47 PM CDT | Severe Thunderstorm Warning | SJT | Brown, San Saba | 28 min |
| May 18, 10:29 PM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 46 min |
| May 18, 11:15 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 45 min |
| May 18, 11:34 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Taylor | 41 min |
| May 19, 12:15 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 60 min |
| May 19, 12:21 AM CDT | Special Weather Statement | SJT | Callahan | 54 min |
| May 19, 12:26 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 49 min |
| May 19, 1:18 AM CDT | Special Weather Statement | SJT | Callahan | 57 min |
| May 19, 2:36 AM CDT | Special Weather Statement | SJT | Fisher | 54 min |
| May 19, 2:57 AM CDT | Special Weather Statement | SJT | Nolan | 63 min |
| May 19, 3:20 AM CDT | Severe Thunderstorm Warning | SJT | Nolan | 55 min |
| May 19, 3:59 AM CDT | Special Weather Statement | SJT | Fisher | 61 min |
| May 19, 4:11 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 49 min |
| May 19, 4:17 AM CDT | Areal Flood Advisory | SJT | Fisher, Nolan | 118 min |
| May 19, 4:40 AM CDT | Flash Flood Warning | SJT | Nolan | 3 hr |
| May 19, 4:58 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 62 min |
| May 19, 5:03 AM CDT | Special Weather Statement | SJT | Jones | 57 min |
| May 19, 5:47 AM CDT | Special Weather Statement | SJT | Jones, Shackelford | 58 min |
| May 19, 5:49 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 41 min |
| May 19, 6:16 AM CDT | Areal Flood Advisory | SJT | Jones, Taylor | 119 min |
| May 19, 6:22 AM CDT | Special Weather Statement | SJT | Shackelford | 53 min |
| May 19, 6:34 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 26 min |
| May 19, 6:48 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 42 min |
| May 19, 7:56 AM CDT | Special Weather Statement | SJT | Fisher | 64 min |
| May 19, 8:04 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 41 min |
| May 19, 8:44 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 46 min |
| May 19, 9:20 AM CDT | Areal Flood Advisory | SJT | Fisher, Jones, Nolan | 3 hr |
| May 19, 9:29 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 46 min |
| May 19, 9:35 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 40 min |
| May 19, 9:40 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford | 50 min |
| May 19, 10:13 AM CDT | Severe Thunderstorm Warning | SJT | Fisher | 47 min |
| May 19, 10:21 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 39 min |
| May 19, 10:46 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 44 min |
| May 19, 11:29 AM CDT | Special Weather Statement | SJT | Haskell, Jones | 46 min |
| May 19, 11:30 AM CDT | Areal Flood Warning | SJT | Fisher, Nolan | 6 hr |
| May 19, 11:34 AM CDT | Special Weather Statement | SJT | Sterling | 41 min |
| May 19, 11:54 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 51 min |
| May 19, 12:01 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling, Tom Green | 59 min |
| May 19, 12:31 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 44 min |
| May 19, 12:46 PM CDT | Special Weather Statement | SJT | Taylor | 44 min |
| May 19, 12:54 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Taylor | 51 min |
| May 19, 12:59 PM CDT | Special Weather Statement | SJT | Coke | 31 min |
| May 19, 1:32 PM CDT | Special Weather Statement | SJT | Coke | 28 min |
| May 19, 1:53 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 67 min |
| May 19, 2:56 PM CDT | Special Weather Statement | SJT | Tom Green | 49 min |
| May 19, 3:01 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 44 min |
| May 19, 3:05 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Taylor | 55 min |
| May 19, 3:24 PM CDT | Tornado Warning | SJT | Runnels, Taylor | 36 min |
| May 19, 3:34 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 41 min |
| May 19, 3:45 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 45 min |
| May 19, 3:55 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 50 min |
| May 19, 4:04 PM CDT | Tornado Warning | SJT | Runnels | 26 min |
| May 19, 4:10 PM CDT | Special Weather Statement | SJT | Taylor | 50 min |
| May 19, 4:30 PM CDT | Special Weather Statement | SJT | Runnels | 45 min |
| May 19, 4:32 PM CDT | Tornado Warning | SJT | Callahan, Coleman, Runnels, Taylor | 28 min |
| May 19, 4:40 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Runnels, Taylor | 36 min |
| May 19, 4:47 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Runnels, Taylor | 12 min |
| May 19, 4:51 PM CDT | Special Weather Statement | SJT | Fisher | 39 min |
| May 19, 4:53 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 52 min |
| May 19, 4:57 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 48 min |
| May 19, 4:57 PM CDT | Tornado Warning | SJT | Callahan, Coleman, Runnels, Taylor | 33 min |
| May 19, 5:02 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 43 min |
| May 19, 5:07 PM CDT | Special Weather Statement | SJT | Taylor | 38 min |
| May 19, 5:11 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 49 min |
| May 19, 5:23 PM CDT | Tornado Warning | SJT | Coleman, Concho, Runnels | 37 min |
| May 19, 5:25 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 50 min |
| May 19, 5:34 PM CDT | Special Weather Statement | SJT | Haskell | 41 min |
| May 19, 5:39 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 51 min |
| May 19, 5:40 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones | 50 min |
| May 19, 5:58 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 47 min |
Nearby
Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.